# SDR AALA20161217003

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 7,431 hours, 2,641 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDED WITHOUT INCIDENT.  DURING CLIMB OUT FUEL IMBALANCE LIGHT ILLUMINATED. TANKS WERE BALANCED. EMERGENCY DECLARED.  AND DIVERTED.   ACCOMPLISHED FUEL IMBALANCE CHECK IAW AMM 05-51-48 WITHIN LIMITS. PERFORMED FQIS BITE CHECK IAW FIM 28-41-00 NO FAULTS. PERFORMED UNWANTED FUEL TRANSFER CHECK IAW FIM 28-21-00-810, OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
